MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EB217, VOYANT MARYLAND FUSION 23CM, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES EB217, VOYANT MARYLAND FUSION 23CM, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB217
Medical Device Problem Codes Failure to Deliver Energy (1211); Energy Output Problem (1431)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device has returned to applied medical for evaluation.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: hysterectomy with lymphadectomy, abdominal.Event description: a lymph node resection in lymphadenectomy after hysterectomy was being performed.The device stopped working, it did not seal when activated.There was no clinical impact for the patient.He finished performing the lymphadenectomy with the laparoscopy scissors and the standard bipolar.No other instruments were being used.Information received from applied medical representative via email 28jul23: as explained in the cer, lymph node dissection was being performed.The device had been used for about an hour and a half, the customer does not know the number of activations (approx.# of activations).The activation tone and end tone was heard.There were no thermal effects.Information received from applied medical representative via email 30oct23: the operating room supervisor at the [user facility] notified me on (b)(6) to pick up the defective device, she informed me that the surgery had been on the (b)(6), possibly she was confused when telling me the date and the surgery was performed on previous week, (b)(6).The device is the one that was given to me and the information about the event was confirmed by the supervisor and the gynecologist, when i collected the information.Intervention: he finished performing the lymphadenectomy with the laparoscopy scissors and the standard bipolar.Patient status: favorable.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.
 
Event or Problem Description
Procedure performed: hysterectomy with lymphoidectomy, abdominal event description: a lymph node resection in lymphadenectomy after hysterectomy was being performed.The device stopped working, it did not seal when activated.There was no clinical impact for the patient.He finished performing the lymphadenectomy with the laparoscopy scissors and the standard bipolar.No other instruments were being used.Information received from applied medical representative via email 28jul23: as explained in the cer, lymph node dissection was being performed.The device had been used for about an hour and a half, the customer does not know the number of activations (approx.# of activations).The activation tone and end tone was heard.There were no thermal effects.Information received from applied medical representative via email 30oct23: the operating room supervisor at the [user facility] notified me on (b)(6) to pick up the defective device, she informed me that the surgery had been on the (b)(6) , possibly she was confused when telling me the date and the surgery was performed on previous week, (b)(6).The device is the one that was given to me and the information about the event was confirmed by the supervisor and the gynecologist, when i collected the information.Intervention: he finished performing the lymphadenectomy with the laparoscopy scissors and the standard bipolar patient status: favorable.

Brand Name
EB217, VOYANT MARYLAND FUSION 23CM, 6/BX
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key18515097
Report Number2027111-2024-00321
Device Sequence Number17830370
Product Code GEI
UDI-Device Identifier00607915139377
UDI-Public(01)00607915139377(17)250125(30)01(10)1442988
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K200598
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/25/2025
Device Model NumberEB217
Device Catalogue Number101475458
Device Lot Number1442988
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/15/2024
Supplement Report FDA Received Date07/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR.
Patient SexUnknown